Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for testicular pain, premature ejacuation and lower back pain

Answered by
Dr.
Dr. Senduran Narayanasamy

General & Family Physician

Practicing since :2011

Answered : 407 Questions

default
Posted on Fri, 16 Oct 2015 in Men's Health
Question: Hii i Am 22 years old i am masturbating daily 2 times from last 7 years . I am comming across many problems like testicular pain , premature ejacuation ,lower back pain . I am really too much worried Of getting infertile . What should i do to check whether i can become dad or not ?
doctor
Answered by Dr. Senduran Narayanasamy 1 hour later
Brief Answer:
Do semen analysis

Detailed Answer:
Hello XXXX

Thanks for asking to HCM.

Not to worry at this moment.

Excessive masturbation can cause the testicular blood vessels to swell and this can cause pain.

1)Are you sexually active ?
2)Any psychiatric trauma like break up etc ?

Get semen analysis done after 3 days of abstinence from both intercourse and masturbation..

Even if analysis is unsure,many methods are there for you to become a dad..

Hope I answered your query.If any doubt's,feel free to ask.

Regards
Dr.N.Senduran





Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Back pain

doctor1 MD

Hello My SIster gets super sharp pains in her abdominal area and becomes super weak and shaky and just sits there and cries or sits over holding her stomach in so much pain. She will be completely fine and then it just happens. What would you say in your opinion this sounds like? She is 24 and symptoms like this started at age 6, and it s like things get worse and then she will have a period of being somewhat decent but still irritable bowel and diarrhea .

doctor1 MD

Hi, I am 30 years old male and I live in XXXXX.It would be really kind if you could help me out. I have an ulcerative Colitis which is been diagnosed recently i.e on 21st June through a Colonoscopy Procedure as I had Diarrhea for the past 2 months prior to the procedure.It is a mild colitis as it is spread only over rectum and sigmoid.Now the problem is I have a low grade fever and a high Pulse rate right 10 to 12 hours after the colonoscopy procedure on 21st june.since then I have been facing both the problems. the fever generally come during the day and thouches 99.5 F maximum in the afternoon and generally vanishes away after 7 or 8 Pm. My pulse rate varies between 85-110 bpm during resting.Because of all this, I feel tired and malaise and unable to do any work. Moreover, All the tests(C T Scan, Chest and stomach x-Ray, thyroid, Blood Culture , Typhoid, C-RP,ESR, Electrolyte , ECG, ECHO, TMT etc) were normal. Also I sometimes have alot of Itching all over the body for the past 5-6 months and it comes for few days and goes.Please help me out as my weight is also getting reduced since then and I feel very week.

doctor1 MD

hi ive been pooping a lot lately for the past week now. the first couple days i had pinching/twisting feeling in m stomach . but that has stopped but now i just feel sort of like a stomach ache feeling without pain when i have to go. i use the bathroom 5-6 times a day(pooping). and it comes out with a light brown or green color and its shows what i ate hours ago. this happens after every meal. please help.

doctor1 MD

I injured my knee while bowling and think I may have a torn meniscus. An MRI showed no tear, but did show wear and tear and a small bone spur on the knee. I also have tingling sensations in the upper and lower leg, hip and lower back pain, numbness and burning in the toes.

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?